Communications in Mathematical Physics

Quantum Ito's formula and stochastic evolutions

R. L. Hudson and K. R. Parthasarathy

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 93, Number 3 (1984), 301-323.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941122

Mathematical Reviews number (MathSciNet)
MR0745686

Zentralblatt MATH identifier
0546.60058

Subjects
Primary: 46L50
Secondary: 47D05 60H05: Stochastic integrals 81E99

Citation

Hudson, R. L.; Parthasarathy, K. R. Quantum Ito's formula and stochastic evolutions. Comm. Math. Phys. 93 (1984), no. 3, 301--323. https://projecteuclid.org/euclid.cmp/1103941122


Export citation